# SDR CALA2025102010286

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 41,074 hours, 4,027 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY, WIFI EMER LIGHTING WELS($)*DONOT LOAN*PMA POS: 4 (FOUR) MFG PN: AD100-2602-01 MFG SN: ADS2503108 PLEASE DOCUMENT IN THE LOG PAGE THE FULL MFG P/N AND S/N WITH IMAGES. CARRIED BY ELB TAKE THE PHOTO OF EMERGENCY  LIGHT BATTERY UNIT AT POSITION 4 AS PER DWG NO. 2500DD15922 REV B0 FOUND THE PHYSICAL PART NR. AND SERIAL NUMBER OF BATTERY UNIT AS FOLLOW: P/N: AD-100-2602-01 S/N:AD25032108.
